It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I'm on ortho-evra due to constant bleeding/cramping (my OB assumes my hormone levels are low...he hasn't tested them due to the recent m/c I had prior to going on the BC).

I've been on the patch for 6 months and will be stopping it after this week because we'd like to ttc.

Since starting the patch I've felt much better physically. Very few mood swings, regular cycles, I think more clearly, no more arrhythmias or acne AND, my breasts increased in size considerably :) . I get hot flashes usually the day before I change my patch. Also during my "off patch" week I have arrhythmias. I'm assuming these may be due to the lower hormone levels in my system (not sure though).

I put my patch on last week and for the first time since December I'm moody, I have night sweats, my breasts look like they've actually shrunk, my face broke out and I'm just feeling blah. I'm concerned because I feel like I do the day before I put my first patch of the month on...when my hormones are at their lowest.

Does it sound like my hormone levels are declining even further or is it possible I just got a dud patch. I'll be putting a new one on tomorrow (my last one).

Considering we'd like to ttc, this doesn't sit well with me. We'll actually still be preventing with barrier methods until after December (I'm hoping to get some testing done in January). We're hoping to conceive between February and September of next year.

In the mean time, what do you all think? I'd appreciate any thoughts or opinions.

Thanks!

Kelly

P.S. I'm 29 and have Hashimoto's thyroiditis. I had no problems getting pregnant or staying pregnant until I became ill. My thyroid levels are considered normal. Just thought I'd add that to give a clearer picture of my situation.





All times are GMT -7. The time now is 01:55 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!